# SDR CALA2022032500793

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Floor Support
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Y1500fr55-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(SDR) CORROSION ON RH SIDE FLOOR SUPPORT BEAM AT APPROX Y-1500 B ETWEEN FR65-FR66. CORROSION ON RH SIDE Y-1500 BTW FR65-FR66 FOUND OUT OF LIMITS IA STA: ST ENG BFM W SRM 53-00-14-283-002 FIG 001. REPLACED FLOOR BEAM FOR NEW FLOO R SUPPORT BEAM P/N: D5347207500100 IAW SRM 51-42-11 PAR. 2F. D=0 .030" L=0.711" W=0.440". EMP: V936035 WC: 0024110
